MathSciNet Relay Station
MathSciNet bibliographic data
MR1190421 35L70
Ginibre, J.; Soffer, A.; Velo, G. The global Cauchy problem for the critical nonlinear wave equation. J. Funct. Anal. 110 (1992), no. 1, 96–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement